# SDR USAASB00327

- Difficulty date: November 24, 2000
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41820044
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 28,428 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

PHL - FLT 80 - EN ROUTE FROM PIT TO PHL, THE NR 2 ENGINE OIL PRESSURE DROPPED TO 20 PSI, THEN TO RED RADIAL.  OIL TEMPERATURE AND OIL QUANTITY WERE BOTH NORMAL.  CREW FOLLOWED CHECKLIST, SHUT DOWN THE NR 2 ENGINE IN FLIGHT AND DECLARED EMERGENCY.  CREW NOTED THAT LOW OIL PRESSURE LIGHT NEVER ILLUMINATED.  FLIGHT LANDED AT PHL WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 20 MINUTES.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE OIL PRESSURE TRANSMITTER.  OPS CHECK AND LEAK CHECK GOOD.  (M)
